# SDR GTIA012060

- Difficulty date: December 17, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: DT2RA7
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 503 - MCO - AFTER GEAR RETRACTION 3 RED LIGHTS (GEAR), AS PER QRH EXTEND GEAR/RETRACT 3-RED LIGHTS REMAIN GEAR APPEARS TO BE UP FLEW REMAINDER OF FLT 7 MACH/300 KNOTS.  FOUND LANDING GEAR CONTROL LEVER SWITCH TO BE AT FAULT.  REMOVED AND REPLACED SAME PER MM CH 32-60-01.  OPS CHECK GOOD.  (M)
